# SDR SWAA960235

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 5260 · Entrance Stairs
- Part: Door Stop
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C CHECK, FOUND FWD UPPER AIRSTAIR DOOR STOP AFT T-CAP SECTION CRACKED 1.5 LONG.  REPLACED PER BOEING SRM.
